Joint Enterprise and Inculpation for Murder

Reed, Alan (2010) Joint Enterprise and Inculpation for Murder. The Journal of Criminal Law, 74 (3). pp. 200-205. ISSN 0022-0183

Full text not available from this repository.
Item Type: Article
Subjects: Business and Management > Management (general)
Divisions: Faculty of Business and Law > Department of Law
Depositing User: Jane Moore
Date Deposited: 19 Dec 2011 16:22
Last Modified: 02 Feb 2012 15:53
URI: http://sure.sunderland.ac.uk/id/eprint/2561

Actions (login required)

View Item View Item